# SDR DLM88060019

- Difficulty date: January 6, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 46,641 hours, 37,178 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Unknown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED AFTER ALL GEAR DOWN AND LOCKED.  OPERATED ALT GEAR EXTEND HANDLE.  STOPPED ON RWY. GEAR PINNED.  TAXIED TO GATE.  REPLACED LEFT MLG DOOR TARGET AND BRACKET.
